Wednesday, September 3, 2008

OMG so HUNGRY. The IV solumed treatment is a steroid, and steroids raise blood sugar (about 3 times normal I think) and make me ravenous. Since I know this, and I know the hunger and raised blood sugar will go away a few days after the last IV treatment, I just have to wait it out as intelligently as I can. I'm not really sure what is the best plan, but so far the plan is just to go as low-carb as I can possibly stand, definitely less than 10 carbs a day. And part 2 of "midigate the steroid weight gain" plan is to eat not much at all. This will be extremely difficult since I'm HUNGRY ... but I know it's artificial feelings of hungry so I have to battle it.

Oh woe is me. I don't want to gain any weight back!!! Anyone else have experience dealing with steroid treatments on a low carb WoE?

No comments:

Post a Comment

I nearly always reply to comments. Check back if you are interested.

Related Posts Plugin for WordPress, Blogger...